# SDR CALA2025020702229

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224HARM
- Aircraft time: 91,999 hours, 10,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102303
- Part serial: 9909024
- Condition: Faulted
- Location: Rh Pack
- Part time: 769,765 hours, 708,268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK FCV LWR R EICAS STATUS THE LOWER RIGHT PACK FLOW CONTROL VALVES (FCV) IS NOT IN THE COM MANDED POSITION. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2124304 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE:  CABIN TEMPERATURE CONTR OLLER (R CHAN2) RH LWR FCSOV REPLACED IAW AMM 21-51-02 & RH PACK FLOW SENSOR REPLACED IAW AMM 21-51-03 (SPARE FLOW SENSOR ROBBED FROM A/C 2473). AIR SYSTEM AIR ON TEST C/OUT PASSED & ENG IDLE RUN C/OUT NO FAULT MSG NOTED.
